Soit
Let
@article{JTNB_2010__22_3_747_0, author = {Martin Widmer}, title = {Small generators of function fields}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {747--753}, publisher = {Universit\'e Bordeaux 1}, volume = {22}, number = {3}, year = {2010}, doi = {10.5802/jtnb.744}, mrnumber = {2769343}, zbl = {1233.11120}, language = {en}, url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.744/} }
TY - JOUR AU - Martin Widmer TI - Small generators of function fields JO - Journal de théorie des nombres de Bordeaux PY - 2010 SP - 747 EP - 753 VL - 22 IS - 3 PB - Université Bordeaux 1 UR - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.744/ DO - 10.5802/jtnb.744 LA - en ID - JTNB_2010__22_3_747_0 ER -
Martin Widmer. Small generators of function fields. Journal de théorie des nombres de Bordeaux, Tome 22 (2010) no. 3, pp. 747-753. doi : 10.5802/jtnb.744. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.744/
[1] Algebraic numbers and algebraic functions, Gordon and Breach, New York, 1967 | MR | Zbl
[2] Heights in Diophantine Geometry, Cambridge University Press, 2006 | MR | Zbl
[3] Hyperbolic distribution problems and half-integral weight Masss forms, Invent. Math., Volume 92 (1988), pp. 73-90 | MR | Zbl
[4] Reflection principles and bounds for class group torsion, Int. Math. Res. Not., Volume no.1, Art. ID rnm002 (2007) | MR | Zbl
[5] An inequality for the discriminant of a polynomial, Michigan Math. J., Volume 11 (1964), pp. 257-262 | MR | Zbl
[6] A note on Siegel’s lemma over number fields, Monatsh. Math., Volume 120 (1995), pp. 307-318 | MR | Zbl
[7] Small generators of number fields, Manuscripta math., Volume 96 (1998), pp. 17-22 | MR | Zbl
[8] Lower bounds for height functions, Duke Math. J., Volume 51 (1984), pp. 395-403 | MR | Zbl
[9] Algebraic function fields and codes, Springer, 1993 | MR | Zbl
[10] Siegel’s lemma for function fields, Michigan Math. J., Volume 42 (1995), pp. 147-162 | MR | Zbl
[11] On small generators of number fields, in preparation (2010)
- A geometric proof of Hermite's theorem in function fields, Journal de Théorie des Nombres de Bordeaux, Volume 29 (2017) no. 3, pp. 799-813 | DOI:10.5802/jtnb.1001 | Zbl:1396.11118
- A field theoretic proof of Hermite's theorem for function fields, Archiv der Mathematik, Volume 105 (2015) no. 4, pp. 351-360 | DOI:10.1007/s00013-015-0818-6 | Zbl:1327.11083
- A note on generators of number fields, Diophantine methods, lattices, and arithmetic theory of quadratic forms. Proceedings of the international workshop, Banff International Research Station (BIRS), Alberta, Canada, November 13–18, 2011, Providence, RI: American Mathematical Society (AMS), 2013, pp. 201-211 | Zbl:1307.11108
Cité par 3 documents. Sources : zbMATH